US Formula Abarth @ Vallelunga GP - Friday October 23rd 2015

Lorenzo Bonder

Wah wah.

Let's kickoff the weekend with some open-wheel action, starring the rookie F-Abarth's @ Kunos home, aka Vallelunga!

All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge!

Premium Giveaway!
The winner of this race will be able to nominate a friend to gift a month of free premium membership to! If any of your friends have been sitting on the fence, here's their chance to get a taster!

Join us!
Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track!

Server Name: RACEDEPARTMENT.COM #4 (US)
Server and Teamspeak Password: click here
Racing Club Rules: click here
Cars:
Formula Abarth

Track: Vallelunga GP
Track Condition: 95% grip (normally improving)


Booking: N/A - Pickup Mode
Practice: 19:00 CST | 00:00 GMT (on 13/10) | 10:00 AEST (on 13/10) (45 minutes)
Qualifying: 19:45 CST | 00:45 GMT (on 13/10) | 10:45 AEST (on 13/10) (15 minutes)
Race: 20:00 CST | 01:00 GMT (on 13/10) | 11:00 AEST (on 13/10) (17 laps)

Entry List:
  1. prosoto
  2. Quentis Gillispie
  3. Lorenzo Bonder
  4. Jamie Aleman
  5. Mark Oates
  6. Matheus Machado
  7. Free Slot
  8. Free Slot
  9. Free Slot
  10. Free Slot
  11. Free Slot
  12. Free Slot
  13. Free Slot
  14. Free Slot
  15. Free Slot
  16. Free Slot
  17. Free Slot
  18. Free Slot
  19. Free Slot
  20. Free Slot
  21. Free Slot
  22. Free Slot
 
Last edited:

Quentis Gillispie

250RPM
Premium
Please sign me up. What time is this for PST? Everything I sign up for a race at this I seem to be 30-60mins late. Is it 5pm or 6pm PST? If I use CST --> PST its 5pm if I use GMT --> PST it 6pm... I'm lost :)
 
Top Bottom